# SDR CALA2013111192814

- Difficulty date: November 11, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT BS 1120 TENSION TIE SLOPE SHEAR WEB FOUND CRACKED.  REPAIR IAW SRM 53-40-30 REPAIR 3 FIG 201 & REPAIR DATA MARKED IAW UAL GNMM 1-1-0-7.
